# SDR 9516989935

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL WAS LEAKING FROM THE TOP OF THE LEFT WING.  THE AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND LEFT OVERWING CAP MISSING.  INSTALLED CAP.  LEAK CHECK GOOD.
